Alert archive / Montana / Heat Advisories in 2021
Heat Advisory 3, NWS Great Falls, MT
NWS Great Falls, MT issued this heat advisory at Jun 27, 2021, 3:27 AM MDT. It took effect at Jun 29, 2021, 12:00 PM MDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2021, 3:27 AM MDT (09:27 UTC)
- In effect from
- Jun 29, 2021, 12:00 PM MDT
- Expired
- Jul 2, 2021, 9:00 PM MDT
- In force
- 3 days
- Issued by
- NWS Great Falls, MT
The text
As transmitted.
871 WWUS75 KTFX 270927 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 327 AM MDT Sun Jun 27 2021 MTZ009>014-044>051-271730- /O.NEW.KTFX.HT.Y.0003.210629T1800Z-210703T0300Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade- Chouteau-Central and Southern Lewis and Clark-Toole-Liberty- Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus- Including the cities of Fairfield, Heart Butte, Shelby, Havre, MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard, Browning, Augusta, Cascade, Grass Range, Lewistown Divide, Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter, Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton, Hobson, and Belt 327 AM MDT Sun Jun 27 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TUESDAY TO 9 PM MDT FRIDAY... * WHAT...Tuesday high temperatures range from the mid to upper 90s, with highs reaching into the low 100s for some areas through the rest of the week. Widespread overnight lows in the 60s are forecast. Near record to record temperatures are expected. * WHERE...Portions of central, north central, and west central Montana. * WHEN...From Noon Tuesday to 9 PM MDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ Fogleman
13 follow-up statements
165 WWUS75 KTFX 270935 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 335 AM MDT Sun Jun 27 2021 MTZ009>014-044>051-272300- /O.CON.KTFX.HT.Y.0003.210629T1800Z-210703T0300Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade- Chouteau-Central and Southern Lewis and Clark-Toole-Liberty- Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus- Including the cities of Fairfield, Heart Butte, Shelby, Havre, MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard, Browning, Augusta, Cascade, Grass Range, Lewistown Divide, Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter, Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton, Hobson, and Belt 335 AM MDT Sun Jun 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 9 PM MDT FRIDAY... * WHAT...Tuesday high temperatures range from the mid to upper 90s, with highs reaching into the low 100s for some areas through the rest of the week. Widespread overnight lows in the 60s are forecast. Near record to record temperatures are expected. * WHERE...Portions of central, north central, and west central Montana. * WHEN...From Noon Tuesday to 9 PM MDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ Fogleman
324 WWUS75 KTFX 272226 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 426 PM MDT Sun Jun 27 2021 MTZ009>014-044>051-281100- /O.CON.KTFX.HT.Y.0003.210629T1800Z-210703T0300Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade- Chouteau-Central and Southern Lewis and Clark-Toole-Liberty- Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus- Including the cities of Fairfield, Heart Butte, Shelby, Havre, MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard, Browning, Augusta, Cascade, Grass Range, Lewistown Divide, Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter, Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton, Hobson, and Belt 426 PM MDT Sun Jun 27 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 9 PM MDT FRIDAY... * WHAT...Tuesday high temperatures range from the mid to upper 90s, with highs reaching into the low 100s for some areas through the rest of the week. Widespread overnight lows in the 60s are forecast. Near record to record temperatures are expected. * WHERE...Portions of central, north central, and west central Montana. * WHEN...From Noon Tuesday to 9 PM MDT Friday. * IMPACTS...Hot daytime temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ SC
206 WWUS75 KTFX 280926 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 326 AM MDT Mon Jun 28 2021 MTZ009>014-044>051-282300- /O.CON.KTFX.HT.Y.0003.210629T1800Z-210703T0300Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade- Chouteau-Central and Southern Lewis and Clark-Toole-Liberty- Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus- Including the cities of Fairfield, Heart Butte, Shelby, Havre, MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard, Browning, Augusta, Cascade, Grass Range, Lewistown Divide, Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter, Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton, Hobson, and Belt 326 AM MDT Mon Jun 28 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 9 PM MDT FRIDAY... * WHAT...Tuesday high temperatures range from the mid to upper 90s, with highs reaching into the low 100s for some areas through the rest of the week. Widespread overnight lows in the 60s are forecast. Near record to record temperatures are expected. * WHERE...Portions of central, north central, and west central Montana. * WHEN...From Noon Tuesday to 9 PM MDT Friday. * IMPACTS...Hot daytime temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ mpj
336 WWUS75 KTFX 281949 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 149 PM MDT Mon Jun 28 2021 MTZ009>014-044>051-291215- /O.CON.KTFX.HT.Y.0003.210629T1800Z-210703T0300Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade- Chouteau-Central and Southern Lewis and Clark-Toole-Liberty- Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus- Including the cities of Fairfield, Heart Butte, Shelby, Havre, MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard, Browning, Augusta, Cascade, Grass Range, Lewistown Divide, Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter, Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton, Hobson, and Belt 149 PM MDT Mon Jun 28 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 9 PM MDT FRIDAY... * WHAT...High temperatures in the mid to upper 90s. Some areas may exceed 100 at times later this week. * WHERE...Portions of central, north central, and west central Montana. * WHEN...From Noon Tuesday to 9 PM MDT Friday. * IMPACTS...Hot daytime temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ ML
213 WWUS75 KTFX 290838 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 238 AM MDT Tue Jun 29 2021 MTZ009>014-044>051-292330- /O.CON.KTFX.HT.Y.0003.210629T1800Z-210703T0300Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade- Chouteau-Central and Southern Lewis and Clark-Toole-Liberty- Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus- Including the cities of Fairfield, Heart Butte, Shelby, Havre, MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard, Browning, Augusta, Cascade, Grass Range, Lewistown Divide, Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter, Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton, Hobson, and Belt 238 AM MDT Tue Jun 29 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT FRIDAY... * WHAT...High temperatures in the mid to upper 90s. Some areas may exceed 100 at times later this week. * WHERE...Portions of central, north central, and west central Montana. * WHEN...From Noon today to 9 PM MDT Friday. * IMPACTS...Hot daytime temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ Fogleman
572 WWUS75 KTFX 292130 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 330 PM MDT Tue Jun 29 2021 MTZ009>014-044>051-300930- /O.CON.KTFX.HT.Y.0003.000000T0000Z-210703T0300Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade- Chouteau-Central and Southern Lewis and Clark-Toole-Liberty- Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus- Including the cities of Fairfield, Heart Butte, Shelby, Havre, MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard, Browning, Augusta, Cascade, Grass Range, Lewistown Divide, Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter, Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton, Hobson, and Belt 330 PM MDT Tue Jun 29 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT FRIDAY... * WHAT...High temperatures in the mid to upper 90s. Some areas may exceed 100 degrees at times. * WHERE...Portions of central, north central, and west central Montana. * WHEN...Until 9 PM MDT Friday. * IMPACTS...Hot daytime temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ Kredensor
513 WWUS75 KTFX 300909 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 309 AM MDT Wed Jun 30 2021 MTZ009>014-044>051-302300- /O.CON.KTFX.HT.Y.0003.000000T0000Z-210703T0300Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade- Chouteau-Central and Southern Lewis and Clark-Toole-Liberty- Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus- Including the cities of Fairfield, Heart Butte, Shelby, Havre, MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard, Browning, Augusta, Cascade, Grass Range, Lewistown Divide, Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter, Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton, Hobson, and Belt 309 AM MDT Wed Jun 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT FRIDAY... * WHAT...High temperatures in the mid to upper 90s. Some areas may exceed 100 degrees at times. * WHERE...Portions of central, north central, and west central Montana. * WHEN...Until 9 PM MDT Friday. * IMPACTS...Hot daytime temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ mpj
048 WWUS75 KTFX 302014 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 214 PM MDT Wed Jun 30 2021 MTZ009>014-044>051-010415- /O.CON.KTFX.HT.Y.0003.000000T0000Z-210703T0300Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade- Chouteau-Central and Southern Lewis and Clark-Toole-Liberty- Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus- Including the cities of Fairfield, Heart Butte, Shelby, Havre, MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard, Browning, Augusta, Cascade, Grass Range, Lewistown Divide, Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter, Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton, Hobson, and Belt 214 PM MDT Wed Jun 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT FRIDAY... * WHAT...High temperatures in the mid to upper 90s. Some areas may exceed 100 degrees at times. * WHERE...Portions of central, north central, and west central Montana. * WHEN...Until 9 PM MDT Friday. * IMPACTS...Hot daytime temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TP
657 WWUS75 KTFX 010350 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 950 PM MDT Wed Jun 30 2021 MTZ009>014-044>051-012300- /O.CON.KTFX.HT.Y.0003.000000T0000Z-210703T0300Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade- Chouteau-Central and Southern Lewis and Clark-Toole-Liberty- Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus- Including the cities of Fairfield, Heart Butte, Shelby, Havre, MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard, Browning, Augusta, Cascade, Grass Range, Lewistown Divide, Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter, Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton, Hobson, and Belt 950 PM MDT Wed Jun 30 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT FRIDAY... * WHAT...High temperatures in the mid to upper 90s. Some areas may exceed 100 degrees at times. * WHERE...Portions of central, north central, and west central Montana. * WHEN...Until 9 PM MDT Friday. * IMPACTS...Hot daytime temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ mpj
365 WWUS75 KTFX 010906 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 306 AM MDT Thu Jul 1 2021 MTZ009>014-044>051-012300- /O.CON.KTFX.HT.Y.0003.000000T0000Z-210703T0300Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade- Chouteau-Central and Southern Lewis and Clark-Toole-Liberty- Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus- Including the cities of Fairfield, Heart Butte, Shelby, Havre, MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard, Browning, Augusta, Cascade, Grass Range, Lewistown Divide, Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter, Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton, Hobson, and Belt 306 AM MDT Thu Jul 1 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT FRIDAY... * WHAT...High temperatures in the mid to upper 90s. Some areas may exceed 100 degrees at times. * WHERE...Portions of central, north central, and west central Montana. * WHEN...Until 9 PM MDT Friday. * IMPACTS...Hot daytime temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ Fogleman
562 WWUS75 KTFX 020925 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 325 AM MDT Fri Jul 2 2021 MTZ009>014-044>051-022200- /O.CON.KTFX.HT.Y.0003.000000T0000Z-210703T0300Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade- Chouteau-Central and Southern Lewis and Clark-Toole-Liberty- Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus- Including the cities of Fairfield, Heart Butte, Shelby, Havre, MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard, Browning, Augusta, Cascade, Grass Range, Lewistown Divide, Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter, Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton, Hobson, and Belt 325 AM MDT Fri Jul 2 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...High temperatures in the mid to upper 90s. Some areas may exceed 100 degrees at times. * WHERE...Portions of central, north central, and west central Montana. * WHEN...Until 9 PM MDT this evening. * IMPACTS...Hot daytime temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ ML
345 WWUS75 KTFX 021853 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 1253 PM MDT Fri Jul 2 2021 MTZ009>014-044>051-030300- /O.CON.KTFX.HT.Y.0003.000000T0000Z-210703T0300Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade- Chouteau-Central and Southern Lewis and Clark-Toole-Liberty- Eastern Pondera-Blaine-Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus- Including the cities of Fairfield, Heart Butte, Shelby, Havre, MacDonald Pass, Raynesford, Rogers Pass, Sunburst, Marias Pass, Choteau, Logan Pass, Great Falls, Lewistown, Flesher Pass, Kings Hill Pass, Hays, Lincoln, Brady, Stanford, Bynum, Rudyard, Browning, Augusta, Cascade, Grass Range, Lewistown Divide, Dutton, Chester, Chinook, Conrad, Big Sandy, Harlem, Carter, Rocky Boy, Cut Bank, Whitlash, Winifred, Helena, Fort Benton, Hobson, and Belt 1253 PM MDT Fri Jul 2 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...Afternoon temperatures between 95 and 100 degrees. * WHERE...Portions of central, north central, and west central Montana. * WHEN...Until 9 PM MDT this evening. * IMPACTS...Hot daytime temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ Brusda
640 WWUS75 KTFX 030244 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 844 PM MDT Fri Jul 2 2021 MTZ009>014-044>051-030345- /O.EXP.KTFX.HT.Y.0003.000000T0000Z-210703T0300Z/ Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade- Chouteau-Central and Southern Lewis and Clark-Toole-Liberty- Eastern Pondera-Blaine-Southern Rocky Mountain Front- Eastern Teton-Judith Basin-Fergus- Including Logan Pass, Browning, Heart Butte, Cut Bank, Havre, Rocky Boy, Rudyard, Great Falls, Cascade, Belt, Kings Hill Pass, Fort Benton, Carter, Big Sandy, Flesher Pass, Lincoln, MacDonald Pass, Rogers Pass, Shelby, Sunburst, Chester, Whitlash, Brady, Conrad, Chinook, Harlem, Hays, Bynum, Choteau, Augusta, Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, Lewistown Divide, and Grass Range 844 PM MDT Fri Jul 2 2021 ...HEAT ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... Temperatures will still remain well above normal through the weekend with highs in the 90s. Please use caution when outdoors and remember to stay well hydrated. Check on relatives and neighbors to make sure they are sufficiently handling the prolonged heat of this past week. $$ For more information from the National Weather Service visit http://weather.gov/greatfalls
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this heat advisory went out at Jun 26, 11:40 PM MDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jun 26, 11:40 PM MDT, 3 hours 47 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 1140 PM MDT Sat Jun 26 2021 ...Update to Aviation... .SYNOPSIS... A very warm and dry weather pattern will continue to develop across Montana over the weekend and into next week. By midweek, expect temperatures at most lower elevations to reach into the upper 90s, where they will remain through the end of the week. && .UPDATE... Current forecast is on track for tonight, no updates needed. Clouds are gradually dissipating over the region, as warmer air moves in from the north. The northerly flow aloft could generate a few sprinkles on Sunday around Stanford, otherwise expect a sunny and very warm afternoon. Hot temperatures move into the region by Tuesday. Heat highlights are looking more likely by later next week. Brusda && .AVIATION... 1140 PM MDT Sat Jun 26 2021 (27/06Z TAF period) Northerly flow aloft will continue to bring scattered to broken mid- level clouds and possibly some sprinkles to the forecast area tonight through Sunday evening. Gusty winds of 20 to 30 mph can be expected between 16Z Sunday and 03Z Monday. VFR conditions prevail through the forecast period. mpj Refer to weather.gov/zlc for more detailed regional aviation weather and hazard information. && .PREV DISCUSSION... /ISSUED 650 PM MDT Sat Jun 26 2021/ High pressure continues to build into the area today from the northwest, which is resulting in northerly winds across the area, along with some fair weather cumulus to pop up across the area. As this high pressure builds in, expect temperatures to be similar to where they were yesterday or just a few degrees warmer. Expect another similar day on Sunday as the high pressure system remains overhead, with temperatures just a touch warmer, with most areas in the 80s. As we head into the work week, a strong, slow moving upper level ridge will push into the area, which will lead to a prolonged heat wave across the state. Temperatures across the North-Central and Southwestern MT valleys will reach into the mid 90s most, if not every, day from Tuesday through at least Saturday. This prolonged hot spell will likely result in some degree of heat stress, though the length of the heat wave will be mitigated somewhat by overnight lows falling into the upper 50s to low 60s. Regardless, those working and recreating outdoors should monitor themselves and others for signs of heat related illnesses, and be mindful of heat stress to livestock and pets. In addition to the heat, there may be just enough moisture around later this week to allow for the formation of thunderstorms over some of the mountains across SW MT, but it is uncertain where they will form and if moisture from these storms will actually reach the ground. Ludwig && .PRELIMINARY POINT TEMPS/POPS... GTF 55 84 54 89 / 0 10 0 0 CTB 56 83 55 89 / 0 0 0 0 HLN 59 87 58 92 / 0 0 0 0 BZN 50 84 50 88 / 0 10 0 0 WYS 40 75 39 80 / 0 10 0 0 DLN 49 82 50 86 / 0 0 0 0 HVR 58 87 55 90 / 10 0 0 0 LWT 54 80 51 83 / 10 10 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... None. && http://www.weather.gov/greatfalls
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.